# SDR FDKA200710561

- Difficulty date: October 20, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 16,538 hours, 15,186 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Spoiler Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 9960 BNA (1445 PHX LCL) - FLIGHT SPOILERS FAILED IN FLIGHT.  MX RESECURED CONNECTOR ON CONTROLLER, OPS CK GOOD.
